# SDR SWAA2019041531698

- Difficulty date: March 28, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 41,548 hours, 24,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A0060
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN CRACKED FLOOR PANEL SUPPORT CRACKED AT BS. 540, LBL 1.   R&R SUPPORT IAW SRM AND DWG.
